# SDR SWAA2022081131541

- Difficulty date: July 20, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 52,920 hours, 31,399 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP STR 19L STA 500D GUSSET APPEARED CRACKED / [01] REMOVE & REPLACED GUSSET P/N: 143A9481-6; AT FWD. CARGO COMPT. AFT BULKHEAD STA. 500D; S-19L; AS PER B737-7 SRM 51-40-02 & DWG. 143A9481;[02] VERIFIED STEP 1
